Scientific paper - Original scientific paper
Chaotic and quasiperiodic solutions of robotic equation with one degree of freedom
Fizika B, 1 (1992), 1; 33-49. urn:nbn:hr:217:466929


Cite this document

Paar, V. (1992). Chaotic and quasiperiodic solutions of robotic equation with one degree of freedom. Fizika B, 1. (1), 33-49. Retrieved from https://urn.nsk.hr/urn:nbn:hr:217:466929

Paar, Vladimir. "Chaotic and quasiperiodic solutions of robotic equation with one degree of freedom." Fizika B, vol. 1, no. 1, 1992, pp. 33-49. https://urn.nsk.hr/urn:nbn:hr:217:466929

Paar, Vladimir. "Chaotic and quasiperiodic solutions of robotic equation with one degree of freedom." Fizika B 1, no. 1 (1992): 33-49. https://urn.nsk.hr/urn:nbn:hr:217:466929

Paar, V. (1992) 'Chaotic and quasiperiodic solutions of robotic equation with one degree of freedom', Fizika B, 1(1), pp. 33-49. Available at: https://urn.nsk.hr/urn:nbn:hr:217:466929 (Accessed 15 July 2024)

Paar V. Chaotic and quasiperiodic solutions of robotic equation with one degree of freedom. Fizika B [Internet]. 1992 [cited 2024 July 15];1(1):33-49. Available at: https://urn.nsk.hr/urn:nbn:hr:217:466929

V. Paar, "Chaotic and quasiperiodic solutions of robotic equation with one degree of freedom", Fizika B, vol. 1, no. 1, pp. 33-49, 1992. [Online]. Available at: https://urn.nsk.hr/urn:nbn:hr:217:466929. [Accessed: 15 July 2024]

Please login to the repository to save this object to your list.